Forums at Psych Central - View Single Post - 7 years on risperadal from top sales person to barely able to verbally communicate..
View Single Post
Old 12-09-2018, 11:13 PM
luvyrself luvyrself is offline
Grand Member
 
Member Since: Dec 2015
Location: Phoenix
Posts: 818
luvyrself luvyrself is offline
Grand Member
luvyrself has no updates.
 
Member Since: Dec 2015
Location: Phoenix
Posts: 818

3 yr Member
74 hugs
given
Default Re: 7 years on risperadal from top sales person to barely able to verbally communicat

I was on risperdal for a brief time. It gave me a severe panic attack which Iíd never had before. Stoppped taking it immediately and pdoc said throw it all away. Last year I tried Latuda with more panic attacks and other weird side effects. These are powerful drugs . When having a tough time coming off latuda, idiot practitioner increased my tegretol to the point that I started to have cognitive problems:couldnít finish sentences. Eg, word loss. I have a masters degree and an excellent vocabulary.I had told her I didnít want to change anything, but i was in terrible shape so she did.
Am I bitter? Oh yeah. Go off the stuff gradually and never go near a shrink again. Youíll be fine!
__________________
Bipolar 2
with mixed states & rapid cycling and under stress
Also anxiety, varying amts agitation under stress
tegretol 400 mg
wellbutrin 75 mg
Xanax as needed
luvyrself is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says: